Alert archive / Ohio / Tornado Warnings in 2022
Tornado Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 23, 2022, 4:02 PM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2022, 4:02 PM EDT (20:02 UTC)
- Expired
- Mar 23, 2022, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clinton County, OH, Fayette County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- 496 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
674
WFUS51 KILN 232002
TORILN
OHC027-047-057-232030-
/O.NEW.KILN.TO.W.0006.220323T2002Z-220323T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
402 PM EDT Wed Mar 23 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northwestern Fayette County in central Ohio...
North central Clinton County in southwestern Ohio...
Southeastern Greene County in west central Ohio...
* Until 430 PM EDT.
* At 402 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Wilmington, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jamestown, Jeffersonville, New Jasper, Bowersville, Port William,
Octa, Paintersville, Rosemoor, Lumberton, Middleton Corner,
Gladstone, Bell Center, Shady Grove, Interstate 71 at US Route 35
and Interstate 71 at US Route 68.
This includes I-71 in Ohio between mile markers 49 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3965 8348 3948 8386 3955 8393 3978 8373
3974 8365 3972 8365 3972 8361
TIME...MOT...LOC 2002Z 219DEG 35KT 3953 8385
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KC3 follow-up statements
692
WWUS51 KILN 232010
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
410 PM EDT Wed Mar 23 2022
OHC027-232020-
/O.CAN.KILN.TO.W.0006.000000T0000Z-220323T2030Z/
Clinton OH-
410 PM EDT Wed Mar 23 2022
...THE TORNADO WARNING FOR NORTH CENTRAL CLINTON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, southwestern and west central Ohio.
LAT...LON 3966 8350 3955 8371 3957 8391 3978 8373
3974 8365 3972 8365 3971 8360
TIME...MOT...LOC 2010Z 219DEG 35KT 3959 8378
$$
OHC047-057-232030-
/O.CON.KILN.TO.W.0006.000000T0000Z-220323T2030Z/
Fayette OH-Greene OH-
410 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHWESTERN FAYETTE AND SOUTHEASTERN GREENE COUNTIES...
At 410 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jamestown, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jamestown, Jeffersonville, New Jasper, Bowersville, Octa,
Paintersville, Rosemoor, Gladstone, Middleton Corner, Bell Center,
Shady Grove and Interstate 71 at US Route 35.
This includes I-71 in Ohio between mile markers 58 and 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3966 8350 3955 8371 3957 8391 3978 8373
3974 8365 3972 8365 3971 8360
TIME...MOT...LOC 2010Z 219DEG 35KT 3959 8378
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KC510
WWUS51 KILN 232019
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
419 PM EDT Wed Mar 23 2022
OHC047-057-232030-
/O.CON.KILN.TO.W.0006.000000T0000Z-220323T2030Z/
Fayette OH-Greene OH-
419 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHWESTERN FAYETTE AND EAST CENTRAL GREENE COUNTIES...
At 419 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Jamestown, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jamestown, New Jasper, Gladstone, Bell Center, Shady Grove and
Rosemoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3969 8355 3961 8366 3965 8384 3978 8373
3974 8365 3972 8365 3971 8360
TIME...MOT...LOC 2019Z 219DEG 35KT 3966 8370
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KC915
WWUS51 KILN 232022
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
422 PM EDT Wed Mar 23 2022
OHC047-057-232032-
/O.EXP.KILN.TO.W.0006.000000T0000Z-220323T2030Z/
Fayette OH-Greene OH-
422 PM EDT Wed Mar 23 2022
...THE TORNADO WARNING FOR NORTHWESTERN FAYETTE AND EAST CENTRAL
GREENE COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3969 8355 3961 8366 3965 8384 3978 8373
3974 8365 3972 8365 3971 8360
TIME...MOT...LOC 2022Z 219DEG 35KT 3967 8369
$$
KCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 23, 3:47 PM EDT, 15 minutes earlier.
Area forecast discussion, Mar 23, 3:47 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 347 PM EDT Wed Mar 23 2022 .SYNOPSIS... Severe weather threat continues this afternoon as potent low pressure tracks to the Great Lakes. Drier and cooler air circulating around the low will bring an end to showers and thunderstorms tonight. A couple of disturbances may bring a few more showers on Thursday and Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Severe weather threat continues in the circulation around 996mb low pressure centered near Chicago. With most of the area north of the Ohio River under a Severe Thunderstorm Watch, several thunderstorm lines and cells are currently being monitored. Main threats are damaging winds and large hail, along with the possibility for isolated tornadoes. Strongest storms coincide with CAPE values around 1100 J/KG, organized by very strong wind fields at the surface and aloft. Conditions are likely to improve by early this evening as drier and more stable air works in around the low from the southwest. Strong synoptic wind gusts will linger through tonight in the tight pressure gradient around the low. Overnight lows in the low to mid 40s are expected. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... As low pressure moves to Southern Canada, a dry slot will keep precip from forming early Thursday. The threat for a few showers returns Thursday afternoon when an upper trough is forecast to push in from the west. Showers chances end Thursday night as the trough tracks east. Cooler highs Thursday in the upper 40s west to around 60 southeast will be followed by lows in the upper 30s to around 40s Thursday night. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... A highly-amplified mid and upper level flow pattern with a longwave trof will continue to drift east across the eastern third of the CONUS, with the trof axis tracking slowly from the Great Lakes to northern Gulf east to the eastern seaboard toward the end of the workweek. Another potent/compact S/W will pivot SE from the Upper Midwest into the OH Vly by late Friday night into early Saturday, providing a reinforcing shot of unseasonably cold air and ensuring the weekend features below normal temps locally. It will remain damp and rather cloudy, even into the day on Friday, with renewed chances for ISO/SCT SHRA Friday night into early Saturday. Current thermal profiles should be warm enough to support mainly SHRA through the first part of the overnight hours, opposed to SHSN, but a mix may briefly present itself Saturday morning into the afternoon as the combination of cold temps aloft with a cold BL may support some ISO/SCT SHSN activity from the predawn hours until early afternoon. Have differentiated RA vs SN in fcst based on LL/BL thermal thresholds as that will most likely be the differentiating factor. And even with the expectation for SCT/numerous RA/SN showers Saturday morning, it won't amount to much, if any, except perhaps for a quick dusting on grassy/elevated surfaces. Went below guidance for temps on Saturday with anomalously cold air settling in aloft and the anticipation of quite a bit of diurnally-driven cloud cover, which should keep at least a low end chance of a few RA/SN showers and/or sprinkles/flurries/graupel going well into the afternoon hours. Drier conditions filter in from the west late Saturday evening through the remainder of the weekend as NW flow aloft becomes established. A rather persistent and impressively-tight NW-to-SE oriented baroclinic zone will become established somewhere in the vicinity of the OH Vly early next week beneath the NW flow aloft. There are indications of a narrow corridor of isentropic-lift-driven pcpn developing near this baroclinic zone Monday night into Tuesday. The longitudinal uncertainty of where this may set up is still quite high, but there are some indications for a brief window of mixed wintry precip early Tuesday before temps warm enough to transition to all rain. Near or below normal temps are on through early next week, before a warmup occurs toward midweek and beyond as a pattern change evolves toward the end of the long term period. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Aviation will continue to be affected by potent low pressure tracking from Illinois to the Great Lakes. Thunderstorms may develop ahead of the low and move to the vicinity of all sites this afternoon. Will amend if any sites will receive direct hits. Surface winds from the south to southwest are forecast to gust around 30 knots outside of thunderstorms. Once thunderstorms dissipate this evening, MVFR ceilings could form, lasting through the overnight hours. As improvement to VFR occurs on Thursday, winds from the southwest will gust close to 20 knots. OUTLOOK...MVFR ceilings possible into Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM...Coniglio SHORT TERM...Coniglio LONG TERM...KC AVIATION...Coniglio
Hazardous weather outlook, Mar 23, 3:14 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 314 AM EDT Wed Mar 23 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240715- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 314 AM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms will move across the region on Wednesday. Some storms may be severe during the afternoon and early evening hours. The primary severe weather threats will be damaging winds and large hail. Additionally, a tornado risk does exist. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 23, 3:06 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
306 PM EDT Wed Mar 23 2022
OHZ042-043-051-060-061-231930-
Montgomery OH-Darke OH-Shelby OH-Preble OH-Miami OH-
306 PM EDT Wed Mar 23 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHWESTERN SHELBY,
EASTERN PREBLE, SOUTHEASTERN DARKE, MONTGOMERY AND MIAMI COUNTIES
THROUGH 330 PM EDT...
At 305 PM EDT, strong thunderstorms were located along a line
extending from near Arcanum to near Gratis, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Dayton, Kettering, Huber Heights, Troy, Trotwood, Piqua, Vandalia,
Englewood, Greenville, Tipp City, Moraine, West Milton, Oakwood, West
Carrollton, Versailles, Covington, Arcanum, Newport, Bradford and
Lewisburg.
This includes the following Interstates...
I-70 in Ohio between mile markers 14 and 37.
I-75 in Ohio between mile markers 49 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4032 8438 4020 8417 3973 8411 3959 8451
4014 8463
TIME...MOT...LOC 1905Z 213DEG 33KT 3996 8458 3961 8446
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Mar 23, 3:11 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
311 PM EDT Wed Mar 23 2022
KYZ100-OHZ088-231945-
Lewis KY-Scioto OH-
311 PM EDT Wed Mar 23 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SCIOTO
COUNTY THROUGH 345 PM EDT...
At 311 PM EDT, a strong thunderstorm was located over South Shore,
moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Sciotodale, Minford, Firebrick, West Portsmouth, State
Route 335 at State Route 776, Friendship and Portsmouth Regional
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3870 8312 3895 8290 3895 8275 3886 8276
3885 8265 3882 8265 3866 8286 3869 8288
3874 8287 3876 8289 3875 8293 3873 8298
3873 8303 3870 8304 3868 8303 3866 8305
TIME...MOT...LOC 1911Z 219DEG 45KT 3871 8298
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HickmanSpecial weather statement, Mar 23, 3:29 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
329 PM EDT Wed Mar 23 2022
OHZ043-044-051>053-061-062-232000-
Champaign OH-Montgomery OH-Logan OH-Shelby OH-Clark OH-Greene OH-
Miami OH-
329 PM EDT Wed Mar 23 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SHELBY, WESTERN
CHAMPAIGN, SOUTHWESTERN LOGAN, WESTERN CLARK, NORTHWESTERN GREENE,
EASTERN MONTGOMERY AND MIAMI COUNTIES THROUGH 400 PM EDT...
At 329 PM EDT, strong thunderstorms were located along a line
extending from near Versailles to near Dayton, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Troy,
Trotwood, Sidney, Piqua, Miamisburg, Vandalia, Englewood, Tipp City,
Moraine, New Carlisle, West Milton, Oakwood, Wright-Patterson Afb,
West Carrollton and Covington.
This includes the following Interstates...
I-70 in Ohio between mile markers 27 and 48.
I-75 in Ohio between mile markers 46 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4048 8402 4025 8391 3977 8392 3964 8426
4024 8444 4031 8443 4048 8416
TIME...MOT...LOC 1929Z 233DEG 34KT 4023 8440 3975 8423
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Mar 23, 3:32 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
332 PM EDT Wed Mar 23 2022
OHZ054-062-063-072-079-080-232000-
Highland OH-Brown OH-Fayette OH-Madison OH-Clinton OH-Greene OH-
332 PM EDT Wed Mar 23 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN BROWN,
WESTERN FAYETTE, CLINTON, SOUTHEASTERN GREENE, NORTHWESTERN HIGHLAND
AND SOUTHWESTERN MADISON COUNTIES THROUGH 400 PM EDT...
At 332 PM EDT, strong thunderstorms were located along a line
extending from near Waynesville to 7 miles northeast of Batavia,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Xenia, Wilmington, Blanchester, Cedarville, Sabina, Jamestown,
Lynchburg, New Vienna, Jeffersonville, Wilberforce, Russell, New
Jasper, Clarksville, Harveysburg, Martinsville, South Solon,
Fayetteville, Midland, Bowersville and Highland.
This includes I-71 in Ohio between mile markers 43 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, southwestern and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3916 8400 3964 8398 3978 8375 3977 8359
3978 8358 3925 8358
TIME...MOT...LOC 1932Z 219DEG 40KT 3948 8411 3917 8410
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KCLocal storm report, Mar 23, 3:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 4 NNE CHATTANOOGA 40.69N 84.77W
03/23/2022 MERCER OH LAW ENFORCEMENT
TREE DOWN AND BLOCKING THE INTERSECTION OF GRAUBERGER AND
ROCKFORD-WEST ROADS.
&&
JFSpecial weather statement, Mar 23, 3:56 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
356 PM EDT Wed Mar 23 2022
OHZ063-072-079-080-232030-
Highland OH-Brown OH-Fayette OH-Clinton OH-
356 PM EDT Wed Mar 23 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL BROWN,
SOUTHWESTERN FAYETTE, CENTRAL CLINTON AND NORTHWESTERN HIGHLAND
COUNTIES THROUGH 430 PM EDT...
At 356 PM EDT, a strong thunderstorm was located near Lynchburg,
moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Wilmington, Hillsboro, Sabina, Lynchburg, Leesburg, New Vienna,
Russell, Martinsville, Fayetteville, Midland, Highland, St. Martin,
Chasetown, East Monroe, New Antioch, Samantha, Jasper Mills,
Westboro, Cuba and Lees Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3913 8398 3936 8394 3956 8351 3925 8348
TIME...MOT...LOC 1956Z 225DEG 47KT 3923 8387
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:45 PM EDT | Special Weather Statement | ILN | Hamilton | 45 min |
| Mar 23, 1:46 PM EDT | Special Weather Statement | ILN | Scioto | 29 min |
| Mar 23, 2:03 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 27 min |
| Mar 23, 2:25 PM EDT | Special Weather Statement | ILN | Butler, Clermont, Hamilton | 35 min |
| Mar 23, 2:30 PM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Mar 23, 2:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Montgomery, Preble | 31 min |
| Mar 23, 2:58 PM EDT | Special Weather Statement | ILN | Butler, Clermont, Warren | 47 min |
| Mar 23, 3:06 PM EDT | Special Weather Statement | ILN | Darke, Miami, Montgomery | 24 min |
| Mar 23, 3:11 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Mar 23, 3:17 PM EDT | Tornado Warning | ILN | Miami, Montgomery | 11 min |
| Mar 23, 3:29 PM EDT | Special Weather Statement | ILN | Miami, Montgomery, Shelby | 31 min |
| Mar 23, 3:32 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 28 min |
| Mar 23, 3:38 PM EDT | Tornado Warning | ILN | Clinton, Greene, Warren | 23 min |
| Mar 23, 3:39 PM EDT | Tornado Warning | ILN | Miami, Shelby | 25 min |
| Mar 23, 3:41 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland | 19 min |
| Mar 23, 3:54 PM EDT | Tornado Warning | ILN | Champaign, Clark | 17 min |
| Mar 23, 3:56 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
| Mar 23, 4:06 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 24 min |
| Mar 23, 4:26 PM EDT | Special Weather Statement | ILN | Hardin | 34 min |
| Mar 23, 4:30 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Mar 23, 4:49 PM EDT | Special Weather Statement | ILN | Union | 26 min |
| Mar 23, 4:51 PM EDT | Special Weather Statement | ILN | Madison | 24 min |
| Mar 23, 5:04 PM EDT | Special Weather Statement | ILN | Scioto | 26 min |
| Mar 23, 5:31 PM EDT | Special Weather Statement | ILN | Franklin | 29 min |
| Mar 23, 5:39 PM EDT | Special Weather Statement | ILN | Scioto | 36 min |
| Mar 23, 5:53 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 8 min |
| Mar 23, 5:54 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Mar 23, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 9 min |
| Mar 23, 5:58 PM EDT | Special Weather Statement | ILN | Hocking | 32 min |
| Mar 23, 6:22 PM EDT | Special Weather Statement | ILN | Hocking, Licking | 38 min |
| Mar 23, 7:01 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Mar 23, 7:46 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
Nearby
Tornado Warnings in Ohio, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.